# SDR SWIA2020040149782

- Difficulty date: February 20, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT WING TO FUSELAGE ACCESS PANEL SUPPORT STRUCTURE AT FS909.00 LBL17.63 WEB IS  CRACKED        (C-CHECK)   RO:3/29/2020COMPLIED WITH REO REPAIR OF WING TO FUSELAGE AFT FAIRING SUPPORT STRUCTURE AT FS909.00 LBL17.63 COMPLIED WITH SKYWEST TASK CARD.
